# SDR CA991007079

- Difficulty date: September 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 208B
- Engine: Pwa PT6A114
- Propeller: Mcauly 3GFR34C703
- System (JASC): 7800 · Engine Exhaust System
- Part: Nut
- Part number: MS21042L08
- Condition: Disintegrated
- Location: Exhaust
- Component: ED8100
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION OF EXHAUST DEFLECTOR INSTALLATION, THE NUTS ON THE RETAINER SCREWS WERE FOUND TO BE MISSING.   NUTS SUPPLIED ARE NOT CORROSION RESISTANT AND HAD DISINTEGRATED.
